×

zbMATH — the first resource for mathematics

The multicores in metric spaces and their application in fixed point theory. (English) Zbl 1253.55002
In the present paper the author defines notions of different types of so-called multicores and proves a result concerning the existence of fixed points for a certain class of multivalued maps (being admissible, compact and defined on a metric space). In fact it is shown that a multimap \(\varphi\) defined on a metric space \(X\) can be studied within the Lefschetz theory provided the closure of its image \(\varphi(X)\) is a multicore in an appropriate sense. There are no applications illustrating and justifying the presented approach for any concrete problem.
MSC:
55M20 Fixed points and coincidences in algebraic topology
54H25 Fixed-point and coincidence theorems (topological aspects)
54C55 Absolute neighborhood extensor, absolute extensor, absolute neighborhood retract (ANR), absolute retract spaces (general properties)
54C60 Set-valued maps in general topology
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Agarwal, G. P., O’Regan, D.: A note on the Lefschetz fixed point theorem for admissible spaces. Bull. Korean Math. Soc. 42, 2 (2005), 307-313. · Zbl 1089.47040 · doi:10.4134/BKMS.2005.42.2.307
[2] Andres, J., Górniewicz, L.: Topological principles for boundary value problems. Kluwer, Dordrecht, 2003. · Zbl 1029.55002
[3] Bogatyi, S. A.: Approximative and fundamental retracts. Math. USSR Sb. 22 (1974), 91-103. · Zbl 0301.54042 · doi:10.1070/SM1974v022n01ABEH001687
[4] Borsuk, K.: Theory of Shape. Lect. Notes Ser. 28, Matematisk Institut, Aarhus Universitet, Aarhus, 1971. · Zbl 0232.55021
[5] Clapp, M. H.: On a generalization of absolute neighborhood retracts. Fund. Math. 70 (1971), 117-130. · Zbl 0231.54012 · eudml:214314
[6] Eilenberg, S., Steenrod, N.: Foundations of Algebraic Topology. New Jersey Princeton University Press, Princeton, 1952. · Zbl 0047.41402
[7] Fournier, G., Granas, A.: The Lefschetz fixed point theorem for some classes of non-metrizable spaces. J. Math. Pures et Appl. 52 (1973), 271-284. · Zbl 0294.54034
[8] Górniewicz, L.: Topological methods in fixed point theory of multi-valued mappings. Springer, New York-Berlin-Heidelberg, 2006.
[9] Górniewicz, L., Rozpłoch-Nowakowska, D.: The Lefschetz fixed point theory for morphisms in topological vector spaces. Topological Methods in Nonlinear Analysis, Journal of the Juliusz Schauder Center 20 (2002), 315-333. · Zbl 1031.55002
[10] Górniewicz, L., Ślosarski, M.: Once more on the Lefschetz fixed point theorem. Bull. Polish Acad. Sci. Math. 55 (2007), 161-170. · Zbl 1122.55002 · doi:10.4064/ba55-2-7
[11] Górniewicz, L., Ślosarski, M.: Fixed points of mappings in Klee admissible spaces. Control and Cybernetics 36, 3 (2007). · Zbl 1194.47062 · eudml:209520
[12] Granas, A.: Generalizing the Hopf-Lefschetz fixed point theorem for non-compact ANR’s. Symp. Inf. Dim. Topol., Baton-Rouge, 1967.
[13] Granas, A., Dugundji, J.: Fixed Point Theory. Springer, Berlin-Heidelberg-New York, 2003. · Zbl 1025.47002
[14] Jaworowski, J.: Continuous Homology Properties of Approximative Retracts. Bulletin de L’Academie Polonaise des Sciences 18, 7 (1970). · Zbl 0199.26004
[15] Krathausen, C., Müller, G., Reinermann, J., Schöneberg, R.: New Fixed Point Theorems for Compact and Nonexpansive Mappings and Applications to Hammerstein Equations. Sonderforschungsbereich 72, Approximation und Optimierung, Universität Bonn, preprint no. 92, 1976.
[16] Kryszewski, W.: The Lefschetz type theorem for a class of noncompact mappings. Suppl. Rend. Circ. Mat. Palermo 14, 2 (1987), 365-384. · Zbl 0641.55002 · eudml:221305
[17] Leray, J., Schauder, J.: Topologie et \(\acute{e}\)quations fonctionnelles. Ann. Sci. Ecole Norm. Sup. 51 (1934). · Zbl 0009.07301 · numdam:ASENS_1934_3_51__45_0 · eudml:81511
[18] Peitgen, H. O.: On the Lefschetz number for iterates of continuous mappings. Proc. AMS 54 (1976), 441-444. · Zbl 0316.55006 · doi:10.2307/2040837
[19] Skiba, R., Ślosarski, M.: On a generalization of absolute neighborhood retracts. Topology and its Applications 156 (2009), 697-709. · Zbl 1166.54008 · doi:10.1016/j.topol.2008.09.007
[20] Ślosarski, M.: On a generalization of approximative absolute neighborhood retracts. Fixed Point Theory 10, 2 (2009). · Zbl 1185.55002 · www.math.ubbcluj.ro
[21] Ślosarski, M.: Fixed points of multivalued mappings in Hausdorff topological spaces. Nonlinear Analysis Forum 13, 1 (2008), 39-48. · Zbl 1295.54091
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.